# SDR CALA2025072506918

- Difficulty date: July 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 55,996 hours, 19,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR WARNING LIGHT STAYS DIM WHEN DOOR IS CLOSED. REQUEST MEL FOR THE FWD ENTRY DOOR WARNING LIGHT SYSTEM. MEL 5203E REJECTED BY TOMC.  CHECKED FWD ENTRY DOOR S199 SWITCH RIG THROUGH PSEU IAW AMM 52-71-11-820-801 AND FOUND SWITCH TO BE IN PROPER RIG. CHECKED S1147 SWITH AND FOUND TARGET POSITION OUT OF RIG. ADJUSTED S1147 SWITCH AND TARGET IAW AMM 52-71-11-820-802. OPS CHECKS GOOD.
